ABSTRACT STOCHASTIC INTEGRODIFFERENTIAL DELAY EQUATIONS DRIVEN BY FRACTIONAL BROWNIAN MOTION
MetadataShow full item record
McKibben, Mark A.
Type of Work44 pages
ProgramCenter for Data, Mathematical, and Computational Sciences
Citation of Original PublicationM. McKibben, M.Webster, “Abstract Stochastic Integrodifferential Delay Equations Driven by Fractional Brownian Motion,” Far East Journal of Mathematical Sciences 96 (6) 2015, 757-800.
We investigate a class of abstract delay stochastic integrodifferential delay equations driven by a fractional Brownian motion (fBm) dependent upon a family of probability measures in a separable Hilbert space. We establish the existence and uniqueness of a mild solution and various convergence and approximation results. Finally, the analysis of two examples with numerical experiments is presented to provide numerical evidence of weak convergence.